Search Results for: 11D09

Congruent numbers via the Pell equation and its analogous counterpart

Farzali Izadi Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 21, 2015, Number 1, Pages 70—78 Download full paper: PDF, 154 Kb Details Authors and affiliations Farzali Izadi Department of Mathematics, Azarbaijan Shahid Madani University Tabriz, Iran Abstract … Continue reading

AMS Codes

This functionality is currently in “beta”. You can use the search box for specific AMS codes, which are not in the list. 00A65 05A15 05A19 05A20 05C20 05C40 05C69 11A07 11A25 11A41 11A51 11A55 11B05 11B25 11B37 11B39 11B50 11B65 … Continue reading

On Tate—Shafarevich groups of families of elliptic curves

Jerome T. Dimabayao and Fidel R. Nemenzo Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 2, Pages 42—55 Download full paper: PDF, 228 Kb Details Authors and affiliations Jerome T. Dimabayao Institute of Mathematics, University … Continue reading

A note on the area and volume of right-angled triangles with integer sides

Winston Buckley Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 18, 2012, Number 1, Pages 6—8 Download full paper: PDF, 117 Kb Details Authors and affiliations Winston Buckley Division of Actuarial Science and Computational Finance, FOSS University of … Continue reading

Uniqueness of the extension of the D(4k2)-triple {k2 – 4, k2, 4k2 – 4}

Yasutsugu Fujita and Alain Togbé Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 17, 2011, Number 4, Pages 42—49 Download full paper: PDF, 194 Kb Details Authors and affiliations Yasutsugu Fujita Department of Mathematics, College of Industrial Technology … Continue reading

Infinitely many insolvable Diophantine equations. II

Yasutsugu Fujita and Noriaki Kimura Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 16, 2010, Number 2, Pages 16—23 Download full paper: PDF, 196 Kb Details Authors and affiliations Yasutsugu Fujita Department of Mathematics, College of Industrial Technology … Continue reading

Arithmetic progressions of rectangles on a conic

Ajai Choudhry Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132 Volume 20, 2014, Number 4, Pages 53—57 Download full paper: PDF, 113 Kb Details Authors and affiliations Ajai Choudhry 13/4 A Clay Square, Lucknow – 226001, India Abstract In … Continue reading